Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Charleston, WV

April 8, 2011McDowell County, Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2011, 8:54 PM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 8:54 PM EDT (00:54 UTC)
Expired
Apr 8, 2011, 9:45 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 97 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:31 PM EDTHAIL 0.88Pineville, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:53 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS51 KRLX 090054
SVRRLX
WVC047-109-090145-
/O.NEW.KRLX.SV.W.0070.110409T0054Z-110409T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
854 PM EDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCDOWELL COUNTY IN WEST VIRGINIA...
  WYOMING COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF PINEVILLE...

* UNTIL 945 PM EDT

* AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PINEVILLE...AND MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
  FALLS STATE PARK...MULLENS AND NORTHFORK.

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

&&

LAT...LON 3759 8173 3770 8155 3751 8123 3746 8130
      3742 8128 3741 8129 3741 8131 3732 8136
      3728 8141
TIME...MOT...LOC 0054Z 308DEG 35KT 3762 8161

$$

TAX
1 follow-up statement
119 
WWUS51 KRLX 090141
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
941 PM EDT FRI APR 8 2011

WVC047-109-090151-
/O.EXP.KRLX.SV.W.0070.000000T0000Z-110409T0145Z/
MCDOWELL WV-WYOMING WV-
941 PM EDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING AND NORTHEASTERN
MCDOWELL COUNTIES WILL EXPIRE AT 945 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3759 8173 3770 8155 3751 8123 3746 8130
      3742 8128 3741 8129 3741 8131 3732 8136
      3728 8141
TIME...MOT...LOC 0141Z 308DEG 35KT 3734 8116

$$

TAX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:15 PM EDT, 39 minutes earlier.

Area forecast discussion, Apr 8, 8:15 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
815 PM EDT FRI APR 8 2011

.SYNOPSIS...
FRONT MAY CREEP SOUTH TONIGHT INTO NORTHEAST KENTUCKY AND CENTRAL
WEST VIRGINIA. FRONT OSCILLATES NORTH ON SATURDAY. MOST UNSTABLE IN
THE SOUTH AGAIN SATURDAY. FRONT EXPECTED TO MOVE NORTH SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
A FEW THUNDERSTORMS MAY LINGER UNTIL ABOUT 03Z TO 05Z IN OUR
SOUTHWEST VIRGINIA /EXTREME SOUTH/ SINCE AIR IN KENTUCKY WAS NOT
WORKED OVER.

NEW CELLS MAY FORM OVERNIGHT OUT TOWARD SDF...BUT THINKING THEY
WOULD NOT ADVECT DUE EAST.  BUT SINCE FRONT STILL IN VICINITY WILL
LEAVE SOME LOW POPS IN OVERNIGHT...AS FAR NORTH AS LAWRENCE COUNTY
OHIO EAST TO NICHOLAS COUNTY.

HAVE FRONT TRYING TO CREEP SOUTH THIS EVENING. WILL TRY TO INTRODUCE
SOME LOWER STRATUS AND THICK FOG OVERNIGHT WHERE IT RAINED.
FURTHER NORTH IN THE MORE STABLE AIR...THINKING MORE CLOUDS AND LESS
IN WAY OF THICK FOG...PROBABLY STILL SOME FOG THOUGH. THIS INCLUDES
PKB-CKB CORRIDOR.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
5H RIDGE BUILD ACROSS THE OH VALLEY AS TROUGH DIGS INTO THE MIDWEST
PORTION OF THE UNITED STATES SATURDAY AND SUNDAY. BAROCLINIC ZONE
THAT HAS BEEN HANGING AROUND THE PAST FEW DAYS FINALLY SHIFTS NORTH
OF THE  FORECAST AREA AS A WARM FRONT IN RESPONSE TO THE INCREASED
RIDGING. FORECAST AREA WILL REMAIN IN WARM SECTOR...WITH DECENT WAA
CONTINUING INTO THE WEEKEND. MODELS IN FAIRLY CLOSE AGREEMENT IN
HANDLING DEVELOPMENT OF CYCLONE OVER THE MIDWEST SUNDAY NIGHT AND
MONDAY.  COLD FRONT TO CROSS ON MONDAY...AND MODELS SHOW SIMILAR
SOLUTION IN TIMING FRONT ACROSS KY AND WV.

MADE FEW CHANGES TO THE OVERALL FORECAST PACKAGE...WITH GFS SOLUTION
THE PREFERENCE THIS FORECAST PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
FOLLOWED HPC THINKING WITH SOME MINOR TWEAKS.  SYSTEM WILL PUSH EAST
TUESDAY...ALLOWING HIGH PRESSURE TO BUILD INTO THE AREA TUESDAY
NIGHT.  THIS HIGH WILL THEN PUSH EAST THURSDAY...ALLOWING A LOW
PRESSURE SYSTEM TO BEING TO APPROACH THE AREA.

AS A RESULT...PRECIP CHANCES WILL END TUESDAY...WITH DRY WEATHER
ANTICIPATED INTO THURSDAY.  EXPECT PRECIPITATION CHANCES WILL THEN
INCREASE THURSDAY INTO FRIDAY AS WESTERN SYSTEM APPROACHES.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
FRONT BISECTS THE AREA...GIVING US A VARIETY OF WEATHER.

IN MORE STABLE AIR...WIDESPREAD CEILINGS 1 TO 3 THSD FT NORTH OF THE
FRONT MAY DEVELOP FROM UNI-PKB-CKB-EKN ON NORTH OVERNIGHT WITH VSBY
1 TO 3 MILES IN FOG AFTER 05Z.

IN CENTRAL CORRIDOR...INCLUDING HTS-CRW AREA...FOG FORMING
EARLY...AFTER 02Z...WITH WIDESPREAD STRATUS CEILING AOB 1 THSD FT
AND VSBY AOB 1 MILES AFTER 03Z THROUGH 12Z.

EXTREME SOUTH...SHORT LINES OF SHOWERS AND THUNDERSTORMS STILL
AROUND 05Z WITH LOCAL CEILINGS 1 TO 2 THSD FT BKN AND VSBY BRIEFLY
AOB 3 MILES.  VARIABLE CONDITIONS AFTER 05Z...AREAS OF FOG LIKELY TO
FORM AND FILL VALLEYS.

AFTER 15Z SATURDAY...CEILINGS 2 TO 4 THSD FT BKN.  CONVECTION MAY
FORM AFTER 18Z IN THE SOUTH...INCLUDING THE AREA BORDER AREA OF
KENTUCKY...WEST VIRGINIA...VIRGINIA.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...

FORECAST CONFIDENCE: LOW

ALTERNATE SCENARIOS: TIMING AND AREAL EXTENT OF THE FOG AND STRATUS
OVERNIGHT AND ITS EVAPORATION AFTER DAWN IS IN QUESTION.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            SAT 04/09/11
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    M    L    L    M    M    M    M    L    L
HTS CONSISTENCY  H    H    H    M    L    L    L    L    L    M    L    L
BKW CONSISTENCY  H    H    M    M    L    M    M    L    L    L    L    L
EKN CONSISTENCY  M    M    H    L    L    M    M    M    H    H    M    M
PKB CONSISTENCY  H    H    H    H    M    L    M    M    M    M    L    L
CKB CONSISTENCY  M    L    M    H    L    L    L    L    L    L    L    L

AFTER 00Z SUNDAY...
IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES IN THUNDERSTORMS
SATURDAY EVENING.  IFR POSSIBLE IN BRIEF SHOWERS AND THUNDERSTORMS
ON MONDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/ARJ/TAX
NEAR TERM...KTB
SHORT TERM...ARJ
LONG TERM...JSH
AVIATION...KTB
Hazardous weather outlook, Apr 8, 3:08 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT FRI APR 8 2011

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>037-
091915-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-
308 PM EDT FRI APR 8 2011

...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-038>040-046-
047-091915-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
308 PM EDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 8, 7:38 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
738 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             RANGER                  38.12N  82.18W
04/08/2011  E1.00 INCH       LINCOLN            WV   PUBLIC

&&

EVENT NUMBER RLX1100408

JSH
Local storm report, Apr 8, 8:17 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
817 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             3 N LOGAN               37.89N  81.99W
04/08/2011  E1.00 INCH       LOGAN              WV   PUBLIC

&&

EVENT NUMBER RLX1100409

JSH
Local storm report, Apr 8, 8:20 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
820 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 NNW WEST LOGAN        37.89N  82.01W
04/08/2011  E1.25 INCH       LOGAN              WV   PUBLIC

&&

EVENT NUMBER RLX1100410

JFD
Local storm report, Apr 8, 8:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
824 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 NNW WEST LOGAN        37.89N  82.01W
04/08/2011  E1.25 INCH       LOGAN              WV   PUBLIC

&&

CORRECTED EVENT TIME

EVENT NUMBER RLX1100410

JSH
Local storm report, Apr 8, 8:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
840 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             2 SE AMHERSTDALE        37.76N  81.79W
04/08/2011  E0.75 INCH       LOGAN              WV   PUBLIC

&&

EVENT NUMBER RLX1100411

JSH
Local storm report, Apr 8, 8:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
846 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 SW AMHERSTDALE        37.76N  81.84W
04/08/2011  E0.88 INCH       LOGAN              WV   PUBLIC

&&

EVENT NUMBER RLX1100412

JFD

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:05 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming55 min
Apr 8, 8:10 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh35 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne36 min
Apr 8, 8:31 PM EDTSevere Thunderstorm WarningRLXWayne44 min
Apr 8, 8:47 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo25 min
Apr 8, 9:03 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming42 min
Apr 8, 10:07 PM EDTSpecial Weather StatementRLXMcDowell, Mingo, Wyoming68 min
Apr 9, 1:27 PM EDTSevere Thunderstorm WarningRLXWayne48 min
Apr 9, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne64 min
Apr 9, 2:18 PM EDTSevere Thunderstorm WarningRLXMcDowell57 min
Apr 9, 2:21 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo54 min
Apr 9, 2:43 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming62 min
Apr 9, 3:15 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan29 min
Apr 9, 3:18 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more27 min
Apr 9, 3:40 PM EDTSevere Thunderstorm WarningRLXMcDowell65 min
Apr 9, 3:49 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 3 more86 min
Apr 9, 4:08 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming52 min
Apr 9, 4:18 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan4 hr
Apr 9, 4:26 PM EDTFlash Flood WarningRLXWyoming2 hr
Apr 9, 4:30 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming30 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.